How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick Your Own Question
Dr. Rick
Dr. Rick, Board Certified MD
Category: Eye
Satisfied Customers: 10791
Experience:  Ophthalmology since 1994 with Retina sub-specialty interest
48069651
Type Your Eye Question Here...
Dr. Rick is online now
A new question is answered every 9 seconds

I need to buy Vitreolent mum. Where could I find the drops

Customer Question

I need to buy Vitreolent for my mum. Where could I find the drops and do I need a prescription.
Submitted: 1 year ago.
Category: Eye
Expert:  Dr. Rick replied 1 year ago.

Hi. My name is***** and I am online and available to help you today.

I am a retina specialist.

Thank you for your patience.

Question and answer is just one of the services I offer. I can also provide you with additional services, such as live telephone or skype consultation, at a small additional cost. Let me know if you are interested.

Vitreolent is a TOTAL SCAM.

It will DO NOTHING to treat your mums floaters.

Do not waste your time and money on this junk.

Concerning floaters, please allow me to give you some information you might find useful:

You have a thick gel material in the middle of your eyes called the vitreous. Over time as it liquefies, this gel material collapses on itself, forms little clumps that you can see as dots, lines or bugs. As these clumps form the vitreous pulls away from the wall of the eye. In the process it can stimulate the retina -- causing the flashes that you may see.

It is recommended that you see your ophthalmologist to look at the retina to make sure there are no problems such as a retinal hole or tear. In most cases, there are no problems, but this exam is precautionary and allows for preventative treatment of any lesions that are found.

If you notice a sudden increase in floaters, flashes of light (like a lightning storm), a shadow/veil in the periphery of your vision, or a decrease in your vision that doesn't improve in a few minutes this can be worrisome for a retinal detachment. You would need to contact your ophthalmologist promptly in that case.

What can you do about the floaters? Well, floaters don't go away, and they don't really get worse. Over time they tend to "sink" out of your central vision and you brain "filters" them out so you don't notice them so much anymore. They almost never cause significant visual problems except, of course, if they cause a secondary retinal detachment as discussed above. The only way to decrease or remove the floaters is with a major surgery called a vitrectomy. As a retinal specialist for almost 2 decades I only do this procedure to remove floaters in extreme cases.

In January 2013 a new drug, called Ocriplasmin, was approved by the FDA to dissolve vitreous strands in a particular eye condition called vitreomacular traction. Perhaps someday this drug could be used to also remove floaters…. Only time will tell.

Does this make sense to you?

I realize that this was not the answer you were hoping to hear but it would be unfair to you and unprofessional of me were I provide you with anything less than truthful and honest information.

Surely, you prefer that I tell the truth rather than what you wish to hear. Because it reflects very poorly on me unless you press one of the top three feedback choices, keep this in mind when rating my answer and please do not punish me for being honest. I understand that this may not be easy to hear, and I empathize.

Even though my answer was not quite what you were hoping for, please understand that my priority was to provide you with the most honest information. With that in consideration, I hope that you found my answer useful. Please click the excellent feedback button so that I can receive credit for my efforts.

Dr. Rick MD FACS

Expert:  Dr. Rick replied 1 year ago.

PS: Kvinax is GARBAGE also........

Related Eye Questions